# SDR 2005FA0000256

- Difficulty date: December 25, 2004
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N2166L
- Make and model: Piper PA-28-181
- Aircraft serial: 287990259
- Engine: Lyc O360*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48110
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OIL FILTER WAS CUT OPEN FOR INSPECTION, A PIECE OF STRING WAS DISCOVERED WRAPPED AROUND THE FILTER MEDIUM.  NO OTHER PROBLEM WAS DISCOVERED AT THIS TIME.  BETTER Q.C. IN MFG WILL CORRECT SITUATION.  (SO15200514115)
